346 0

A fixed point approach to approximate quadratic functional equation in non-Archimedean L*-fuzzy normed spaces

Title
A fixed point approach to approximate quadratic functional equation in non-Archimedean L*-fuzzy normed spaces
Author
박춘길
Keywords
L*-fuzzy metric and normed space; Hyers-Ulam stability; quadratic functional equation; non-Archimedean L*-fuzzy normed space
Issue Date
2020-04
Publisher
IOS PRESS
Citation
JOURNAL OF INTELLIGENT & FUZZY SYSTEMS, v. 38, no. 4, page. 4265-4272
Abstract
We establish some stability results concerning the 2-dimensional vector variable quadratic functional equation f(x + y, z + w) + f(x - y, z - w) = 2f(x, z) + 2f(y, w) in non-Archimedean L*-fuzzy normed spaces.
URI
https://content.iospress.com/articles/journal-of-intelligent-and-fuzzy-systems/ifs190802https://repository.hanyang.ac.kr/handle/20.500.11754/165457
ISSN
1064-1246; 1875-8967
DOI
10.3233/JIFS-190802
Appears in Collections:
COLLEGE OF NATURAL SCIENCES[S](자연과학대학) > MATHEMATICS(수학과) > Articles
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE